Liquid Nicotine

Liquid nicotineLiquid nicotine is the newest form of stimulant to hit the market. Liquid nicotine is a potent form of nicotine that is extracted from tobacco and marketed in a variety of flavors and colors. Liquid nicotine has created a brand new industry–the electronic cigarette industry.

Liquid nicotine is the key ingredient in “e-liquids” which is used in electronic or “e-cigarettes”. E-liquids contain powerful neurotoxins. Whether it is ingested or absorbed through the skin, tiny amounts can cause vomiting and seizures and can even be lethal. A teaspoon of highly diluted e-liquid can kill a small child.

As the name suggests, e-cigarettes are electronic cigarettes. Also referred to as a “personal vaporizer” (PV) and an “Electronic nicotine delivery system” (ENDS), a e cigarette is a battery-powered vaporizer which simulates tobacco smoking by producing an aerosol that resembles smoke. E-cigarettes work by using a heating element called an atomizer that vaporizes the E-liquid solution, which is a mixture of propylene glycol, vegetable glycerin, nicotine, flavorings, and colorings. Some E-cigarettes release a flavored vapor without nicotine.

Risks

Many people are not aware that liquid nicotine is toxic, but it poses a significant risk to public health, especially to children, who may be drawn to liquid nicotine’s bright colors and fragrant flavorings, like cherry, chocolate and bubble gum.

According to Dr. Vincenzo Maniaci, an emergency medicine specialist at Miami Children’s Hospital, “The concentration of nicotine in these solutions is significant and they need to be made childproof and regulated, especially for kids under the age of 5, this amount of nicotine can be fatal.”

Poisoning from liquid nicotine can happen in one of three ways:

  • by swallowing
  • inhaling
  • being absorbed through the skin or membranes in the mouth and lips or eyes.

Parents who use liquid nicotine should keep them locked in a secure place because they can be deadly — the risks are very real.

Toxic Symptoms

Some of the symptoms associated with nicotine overdose are:

  • Rapid heartbeat
  • Elevated blood pressure
  • Nausea
  • Vomiting
  • Diarrhea
  • Dizziness
  • Confusion
  • Seizures

Neither e-cigarettes nor e-liquids are regulated by federal authorities.

________________________________________

Just because someone exhibits some or all of the above signs and symptoms does not necessarily warrant that the individual is using, or addicted to Liquid Nicotine. Certain medical conditions may also produce the above signs and/or symptoms.
DISCLAIMER: The information provided on this Website is gathered from visitors to this site, government documents, books, Websites and other resources. This information is solely for educational purposes only, and should not be considered by the reader as medical advice of any kind. Detoxification of drugs should only be done under strict medical and professional supervision. Do not attempt to detox from drugs without proper medical supervision, as it can be life threatening. At the very first signs of drug withdrawal symptoms, you should seek medical attention immediately. If this is a medical emergency dial 911 immediately.

Leave a Reply

Your email address will not be published. Required fields are marked *